Access count of this item: 122

Files in This Item:
File Description SizeFormat 
1324_02.pdf1.52 MBAdobe PDFView/Open
Title: Analytic Truncation and Rankin-Selberg versus Algebraic Truncation and Non-Abelian Zeta (Algebraic Number Theory and Related Topics)
Authors: Weng, Lin
Issue Date: May-2003
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1324
Start page: 7
End page: 21
URI: http://hdl.handle.net/2433/43142
Appears in Collections:Algebraic Number Theory and Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.